# SDR SCNA20180208035

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOORBEAM UPPER FLANGE HAS CORROSION LBL31 AND LBL 43. FOUND CORROSION ON STA 986 UPPER FLANGE OF FLOOR BEAM AT LBL 31 AND 43 TO BE 100% MATERIAL LOSS AND OUT OF LIMITS. REPAIRED FLOORBEAM UPPER FLANGE AT 986 ENTIRE LENGTH.
